| Model Number |
71007 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of records found no history of any complaints from this patient around function or efficacy of the nalu system, however the physician shared that the system was not effective in addressing the patient's pain, leading to the request for explant.The physician did not share any further information around troubleshooting performed prior to explant and there are no records on file indicating that any nalu representative had been contacted for troubleshooting or system assesment.The information available is insufficient to draw any conclusions around reason for the lack of efficacy of the nalu system.
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat foot pain.Approximately 1 year after implanting the system, in (b)(6) 2025, the patient requested to have the system removed.No explanation was provided as to why the request was made and there was no further communication from the patient or physician.On 10/10/2025 a nalu representative reached out to the physician for an update on the patient's status and was informed that the nalu system had already been removed.Date of explant was not provided.